# SDR AC2A075820

- Difficulty date: July 28, 2001
- Submitted: September 18, 2001
- Operation: General aviation
- Aircraft: N17238
- Make and model: Bell 206L-3
- Aircraft serial: 51492
- Aircraft time: 8,924 hours
- System (JASC): 2435 · Starter-Generator
- Part: Armature
- Part number: 230811011
- Part serial: T49900
- Condition: Shorted
- Location: Starter Gen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS CIRCUIT-GROUNDED.
